# SDR SCNA98073

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48276
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE RED NOSE GEAR LIGHT CAME ON.  PERFORMED COM CHECKLIST WITH ALL GEAR DOWN INDICATIONS NORMAL.  DIVERTED TO MIA.  FOUND TARGET ON DOWNLOCK PROXIMITY SENSOR OUT OF ADJUSTMENT.  ADJUSTED DOWN LOCK SENSORS IN ACCORDANCE WITH MAINTENANCE MANUAL 326103, FUNCTIONALLY CHECKS GOOD.
